A description of the factorization of a quartic polynomial over the field GF(2n) is given in terms of the roots of a related cubic.

Additional Metadata
Keywords Cubic polynomial, Factorization, GF(2n), Quartic polynomial
Persistent URL dx.doi.org/10.1090/S0002-9939-1972-0308088-6
Journal Proceedings of the American Mathematical Society
Citation
Leonard, P.A. (Philip A.), & Williams, K.S. (1972). Quartics over GF(2n). Proceedings of the American Mathematical Society, 36(2), 347–350. doi:10.1090/S0002-9939-1972-0308088-6